# SDR R61A2024120300561

- Difficulty date: November 19, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 41,503 hours, 31,645 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 17060994405
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 100 OUTBD BUSHING BORE HAS PITTING. REAMED HOLE, REMOVED CORROSION, FABRICATED  2 EA BUSHINGS AND INSTALLED. PER ETD2024-170-031253
